IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1176 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2454    
    Printed73    
    Emailed0    
    PDF Downloaded108    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 438-440

Livedo reticularis associated with dapsone therapy in a patient with chronic urticaria


1 Department of Pharmacology, Sheri Kashmir Institute of Medical Sciences, Medical College, Bemina, Jammu and Kashmir, India
2 Department of Clinical Pharmacology, Sheri Kashmir Institute of Medical Sciences, Soura, Srinagar, Jammu and Kashmir, India
3 Department of Clinical Pharmacology; Adverse Drug Reaction Monitoring Center (AMC), Sheri Kashmir Institute of Medical Sciences, Soura, Srinagar, Jammu and Kashmir, India
4 Department of Dermatology, Sheri Kashmir Institute of Medical Sciences, Medical College, Bemina, Jammu and Kashmir, India

Correspondence Address:
Semira
Department of Pharmacology, Sheri Kashmir Institute of Medical Sciences, Medical College, Bemina, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.135960

Rights and Permissions

Dapsone is a drug commonly used in the treatment of various dermatological diseases. Here, we report the case of a 45-year-old female prescribed dapsone for chronic urticaria after which she developed extensive livedo reticularis in the limbs, abdomen, and trunk. The use of dapsone may be associated with a plethora of adverse effects including rash but livedo reticularis has been very rarely reported. Emphasis should be laid on the possible drug etiology in any patient who develops new signs and symptoms while on medications, even if it may not be supported by enough literature.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow